# SDR 0500919623

- Difficulty date: June 9, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N623NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47591
- Aircraft time: 62,096 hours, 66,322 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN FORWARD UPPER CORNER OF FORWARD SERVICE DOOR FRAME.  REPAIRED PER EA 96-203593.
